How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 6037
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

MY FRIEND WAS DIAGNOSED WITH SEPSIS. HE'S HOME BUT S

Customer Question

MY FRIEND WAS DIAGNOSED WITH SEPSIS. HE'S HOME BUT HIS BLOOD PRESSURE IS PRETTY LOW 71/44 AND HE COMPLAINS HE FEELS "FUZZY" AND SICK, NOT MUCH URINE COMING OUT EITHER. SHOULD I GET HIM TO THE HOSPITAL ER? HE HAD A CATHERATER IN WHILE IN HOSP. AND HAS A STINT IN HIS BLADDER.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 1 year ago.

Hi,

Im sorry to hear about your friend.

Your friend is in SEPTIC SHOCK and since his urine is not coming out it looks like he might be going into kidney failure as well. IMMEDIATELY take him to the ER, if possible call 911. THis SHOULD NOT be delayed at all. He needs immediate medical attention.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 1 year ago.

The reason he feels fuzzy and sick is because not enough blood is reaching his brain. Similarly his kidneys are not getting enough blood and that is why he is not producing adequate amounts of urine. This is because of the low blood pressure. It is possible that the stent that was placed in the bladder has gotten infected and that is now causing him to go into shock, He NEEDS to go IMMEDIATELY to the ER and get IV fluids, IV antibiotics (broad spectrum antibiotics) like meropenem/imipenem alongwith IV medication to increase his blood pressure like IV norepinephrine.

Call 911, or take him to the ER yourself but do so IMMEDIATELY. Do not delay this.

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 1 year ago.

Hello, i just wanted to know did you take your friend to the ER? Is his blood pressure any better now?

Related Medical Questions